# SDR MASA200500583

- Difficulty date: July 22, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 4,910 hours, 3,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6457 LAS - FLIGHT ATTENDENT COULDN'T OPEN PAX DOOR FROM INSIDE UPON ARRIVAL TO LAS.  MX INSPECTED AND NO FAULTS FOUND, OPS CHECKED GOOD.
